# SDR IPXA2025062264991

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 33,566 hours, 12,524 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 9905F142
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB FMC LOCKED UP WITH STBY ONE MSG PRESENT (FULL WRITEUP IN FAULT DESCRIPTION). + PERFORMED  TROUBLE SHOOTING REF B767 FIM  34-61 FAULT TREE 854,NO FAULTS FOUND.REMOVED AND REPLACED L/H FMC REFB767AMM 34-61-01 9 (PRECAUTIONARY) OPS CHECK GOOD ATT.
